# SDR 2013FA0000407

- Difficulty date: June 26, 2013
- Submitted: July 12, 2013
- Operation: General aviation
- Aircraft: N2045K
- Make and model: Luscom 8E
- Aircraft serial: 4772
- Aircraft time: 1,920 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9530131
- Condition: Bent
- Location: Zone 700
- Part time: 1,920 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PULLING OFF THE RUNWAY AND TURNING OFF TO THE TAXIWAY, THE BRAKES WERE GENTLY APPLIED, THE LT BRAKE GRABBED AND THE ACFT NOSED OVER.  DISASSEMBLY OF THE BRAKES REVEALED THE LT BRAKE FLOATING DISC WAS FOUND WEDGED AGAIN THE ANVIL PUCK BY ONE OF ITS CLIPS.
